Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 349, Number 2, Pages 193–197 (Mi dan4075)  

This article is cited in 16 scientific papers (total in 16 papers)

MECHANICS

Manifold of phase portrait types in the dynamics of a rigid body interacting with a resisting medium

M. V. Shamolin

Lomonosov Moscow State University

Full text: PDF file (607 kB)

English version:
Doklady Mathematics, 1996, 41:7, 320–324

Bibliographic databases:
UDC: 517.925.4+531.552
Presented: А. Ю. Ишлинский
Received: 15.05.1995

Citation: M. V. Shamolin, “Manifold of phase portrait types in the dynamics of a rigid body interacting with a resisting medium”, Dokl. Akad. Nauk, 349:2 (1996), 193–197; Dokl. Math., 41:7 (1996), 320–324

Citation in format AMSBIB
\Bibitem{Sha96}
\by M.~V.~Shamolin
\paper Manifold of phase portrait types in the dynamics of a rigid body
interacting with a resisting medium
\jour Dokl. Akad. Nauk
\yr 1996
\vol 349
\issue 2
\pages 193--197
\mathnet{http://mi.mathnet.ru/dan4075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1440994}
\zmath{https://zbmath.org/?q=an:0900.70152}
\transl
\jour Dokl. Math.
\yr 1996
\vol 41
\issue 7
\pages 320--324


Linking options:
  • http://mi.mathnet.ru/eng/dan4075
  • http://mi.mathnet.ru/eng/dan/v349/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Robustness of dissipative systems and relative robustness and non-robustness of systems with variable dissipation”, Russian Math. Surveys, 54:5 (1999), 1042–1043  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Shamolin, “On limit sets of differential equations near singular critical points”, Russian Math. Surveys, 55:3 (2000), 595–596  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    4. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    5. N. V. Pokhodnya, M. V. Shamolin, “Nekotorye usloviya integriruemosti dinamicheskikh sistem v transtsendentnykh funktsiyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 9/1(110), 35–41  mathnet
    6. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    7. A. V. Andreev, M. V. Shamolin, “Matematicheskoe modelirovanie vozdeistviya sredy na tverdoe telo i novoe dvukhparametricheskoe semeistvo fazovykh portretov”, Vestn. SamGU. Estestvennonauchn. ser., 2014, no. 10(121), 109–115  mathnet
    8. M. V. Shamolin, “Some classes of integrable problems in spatial dynamics of a rigid body in a nonconservative force field”, J. Math. Sci. (N. Y.), 210:3 (2015), 292–330  mathnet  crossref
    9. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
    10. M. V. Shamolin, “Sluchai integriruemosti, sootvetstvuyuschie dvizheniyu mayatnika na ploskosti”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 10(132), 91–113  mathnet  elib
    11. M. V. Shamolin, “Sluchai integriruemosti, sootvetstvuyuschie dvizheniyu mayatnika v trekhmernom prostranstve”, Vestn. SamU. Estestvennonauchn. ser., 2016, no. 3-4, 75–97  mathnet  elib
    12. M. V. Shamolin, “Sluchai integriruemosti, sootvetstvuyuschie dvizheniyu mayatnika v chetyrekhmernom prostranstve”, Vestn. SamU. Estestvennonauchn. ser., 2017, no. 1, 41–58  mathnet  elib
    13. M. V. Shamolin, “O dvizhenii mayatnika v mnogomernom prostranstve. Chast 1. Dinamicheskie sistemy”, Vestn. SamU. Estestvennonauchn. ser., 2017, no. 3, 41–64  mathnet  crossref  elib
    14. M. V. Shamolin, “Dvizhenie tverdogo tela s perednim konusom v soprotivlyayuscheisya srede: kachestvennyi analiz i integriruemost”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 174, VINITI RAN, M., 2020, 83–108  mathnet  crossref  mathscinet
    15. M. V. Shamolin, “Topograficheskie sistemy Puankare i sistemy sravneniya malykh i vysokikh poryadkov”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 50–67  mathnet  crossref
    16. M. V. Shamolin, “Predelnye mnozhestva differentsialnykh uravnenii okolo singulyarnykh osobykh tochek”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 119–128  mathnet  crossref
  • Number of views:
    This page:52
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021